Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#246891] of Jian-Guo Liu

Papers Published

  1. Carrillo, JA; Chen, L; Liu, JG; Wang, J, A note on the subcritical two dimensional Keller-Segel system, Acta Applicandae Mathematicae, vol. 119 no. 1 (June, 2012), pp. 43-55, Springer Nature, ISSN 0167-8019 [doi]
    (last updated on 2019/07/19)

    The existence of solution for the 2D-Keller-Segel system in the subcritical case, i.e. when the initial mass is less than 8π, is reproved. Instead of using the entropy in the free energy and free energy dissipation, which was used in the proofs (Blanchet et al. in SIAM J. Numer. Anal. 46:691-721, 2008; Electron. J. Differ. Equ. Conf. 44:32, 2006 (electronic)), the potential energy term is fully utilized by adapting Delort's theory on 2D incompressible Euler equation (Delort in J. Am. Math. Soc. 4:553-386, 1991). © 2011 Springer Science+Business Media B.V.
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320